RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. IMI UdGU:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. IMI UdGU, 2002, Issue 2(25), Pages 31–34 (Mi iimi261)  

A group pursuit problem of rigidly connected evaders

D. A. Vagin

Udmurt State University, Izhevsk

Abstract: The decision condition of one pursuit problem of the hardunited evader group are derived.

Full text: PDF file (147 kB)
References: PDF file   HTML file
UDC: 517.934
Received: 01.04.2002

Citation: D. A. Vagin, “A group pursuit problem of rigidly connected evaders”, Izv. IMI UdGU, 2002, no. 2(25), 31–34

Citation in format AMSBIB
\Bibitem{Vag02}
\by D.~A.~Vagin
\paper A group pursuit problem of rigidly connected evaders
\jour Izv. IMI UdGU
\yr 2002
\issue 2(25)
\pages 31--34
\mathnet{http://mi.mathnet.ru/iimi261}


Linking options:
  • http://mi.mathnet.ru/eng/iimi261
  • http://mi.mathnet.ru/eng/iimi/y2002/i2/p31

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Института математики и информатики Удмуртского государственного университета
    Number of views:
    This page:45
    Full text:28
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020